# SDR SWAA2024022946388

- Difficulty date: January 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,706 hours, 30,488 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 294.5 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STUD LOCATED STA 294.5 AT LEVEL STR 17R AT PASSENGER CABIN 2024-77315<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 01-MAY-24;[02] ON STEP 7; EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 200053402; DUE DATE: 24-AUG-24.;[03] REPAIRED FRAME STUD LOCATED STA 294.5 AT LEVEL STR 17R AT PASSENGER CABIN IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. SEE INDIVIDUAL SIGN-OFF BELOW.;[04] REPAIRED FRAME STUD LOCATED STA 294.5 AT LEVEL STR 17R AT PASSENGER CABIN IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. SEE INDIVIDUAL SIGN-OFF BELOW. RII CERTIFIED
